# SDR HEEA954474

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Assy
- Part number: 206064300005
- Condition: Cracked
- Location: Mount Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON AFT SIDE NEAR MOUNTING FLANGE.  CRACK IS ONE INCH LONG. INSTALLED SERVICEABLE EXHAUST STACK.
